Advertisement

Radiophysics and Quantum Electronics

, Volume 32, Issue 1, pp 41–45 | Cite as

Transition from a symmetric to a nonsymmetric regime under conditions of randomness dynamics in a system of dissipatively coupled recurrence mappings

  • S. P. Kuznetsov
  • A. S. Pikovskii
Article

Keywords

Randomness Dynamic Recurrence Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Lichtenberg and M. Liberman, Regular and Stochastic Dynamics, [Russian translation], Mir, Moscow (1984).Google Scholar
  2. 2.
    A. S. Pikovsky, Z. Phys., No. 55, 149 (1984).Google Scholar
  3. 3.
    H. Fujisaka and T. Yamada, Progr. Theor. Phys.,74, No. 4, 918 (1985).Google Scholar
  4. 4.
    V. M. Zolotarev, One-Dimensional Stable Distributions [in Russian], Nauka, Moscow (1983).Google Scholar
  5. 5.
    H. Fujisaka, Progr. Theor. Phys.,70, No. 5, 1264 (1983).Google Scholar
  6. 6.
    T. Yamada and H. Fujisaka, Progr. Theor. Phys.,70, No. 5, 1240 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • S. P. Kuznetsov
  • A. S. Pikovskii

There are no affiliations available

Personalised recommendations